Start crying after taking any SSRI

I dont know why i start crying after taking 1st dose of any SSRI except paxil. I stop my med after 1st dose itself.

Pdoc said to not stop my ssri even if i start crying as it will go away with time. I dont cry if i take high dose benzo along with it though. But i sleep all day on benzo so i cant take it. To keep crying everyday would be a torture but to do that i think i would need to hospitalize myself.

Any thoughts ?

Ya they take time to affect you, how long before you cry? It’s probably somatic or pseudosomatic in that it’s like, by taking ssris you feel like you’re losing a battle with yourself. At least that’s how it’s been for me. I resisted them so hard but they help. Could be something else but it sounds like the schizophrenia does not want to let go of you.

You could try something a little different. A SNRI (Serotonin–norepinephrine reuptake inhibitor) like Duloxetine/Cymbalta. Just a thought.